# SDR IPXA3M80159

- Difficulty date: August 22, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,594 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: ARB361717
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C,  LT WING FUEL TANK WEB LIGHTNING HOLE OTBD DOUBLER CRACKED AT STA XORS 345, BETWEEN STRINGERA 44 AND 45.  REPAIRED LT WING FUEL TANK LIGHTNING HOLE OTBD DOUBLER AT STA XORS 345  BETWEEN STGR. 44 AND 45 REF STASA EA 011-5710-01-A4882 REV I/R, UPS EO MD11-5710-52048-A AND 8100-9.
